Alert archive / Washington / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 32, NWS Spokane, WA

September 15, 2013Adams County, Grant County, Lincoln County, Washington

NWS Spokane, WA issued this severe thunderstorm warning at Sep 15, 2013, 7:38 PM PDT for Adams County, Grant County, Lincoln County, Washington. It was in force for 52 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 15, 2013, 7:38 PM PDT (02:38 UTC)
Expired
Sep 15, 2013, 8:30 PM PDT
In force
52 min
Issued by
NWS Spokane, WA
Area
Storm-based polygon

Counties Adams County, WA, Grant County, WA, Lincoln County, WA

The radar

The Spokane radar (KOTX), 103 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 15, 7:39 PM PDTTSTM WND DMGWarden, WATREES DOWN AND POWER OUT. MEASURED WINDS SUSTAINED OF 30 TO 35 MPH WITH GUSTS TO 58 MPH. DIAMETER OF TREES UNKNOWN AT THIS TIME.
Sep 15, 7:43 PM PDTTSTM WND GST 5022 Sw Ritzville, WAVISIBILITY REDUCED TO ZERO IN BLOWING DUST.
Sep 15, 7:44 PM PDTTSTM WND DMG1 Nw Schrag, WAPOWER OUT TO 44 CUSTOMERS
Sep 15, 7:45 PM PDTTSTM WND GST 55Lind, WA
Sep 15, 8:00 PM PDTTSTM WND DMG4 Nnw Ruff, WAOUTBUILDING DESTROYED. FENCE DAMAGED BY FLYING DEBRIS.
Sep 15, 8:00 PM PDTTSTM WND DMGRitzville, WANUMEROUS TREES AND POWER LINES DOWNED. SOME TREES FELL ON HOUSES AND OUTDOOR EQUIPMENT.
Sep 15, 8:15 PM PDTTSTM WND GST 59Odessa, WAODESSA AGRIMET STATION MEASURED 59 MPH WIND GUST.
Sep 15, 8:32 PM PDTTSTM WND DMGOdessa, WASEVERAL POWER OUTAGE AFFECTING 284 CUSTOMERS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 2.6 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2013-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2013-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
2851 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

845 
WUUS56 KOTX 160238
SVROTX
WAC001-025-043-160330-
/O.NEW.KOTX.SV.W.0032.130916T0238Z-130916T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
738 PM PDT SUN SEP 15 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL GRANT COUNTY IN CENTRAL WASHINGTON...
  ADAMS COUNTY IN EAST CENTRAL WASHINGTON...
  THIS INCLUDES THE CITY OF BENGE...
  SOUTHWESTERN LINCOLN COUNTY IN EAST CENTRAL WASHINGTON...

* UNTIL 830 PM PDT

* AT 731 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WARDEN...OR 20 MILES SOUTHEAST OF MOSES LAKE...AND MOVING NORTHEAST
  AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LIND...PIZZRO...SCHRAG...RUFF...BENGE...PAHA...RALSTON...MOODY...
  MARENGO...BATUM...RITZVILLE...JANTZ...SCHOONOVER...PACKARD...
  IRBY...MARCELLUS...MARLIN...KRUPP...ODESSA AND TOKIO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4678 11914 4743 11901 4726 11797 4691 11796
      4679 11802 4675 11817
TIME...MOT...LOC 0238Z 203DEG 35KT 4698 11892

$$

NISBET
2 follow-up statements
576 
WWUS56 KOTX 160251
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
751 PM PDT SUN SEP 15 2013

WAC001-025-043-160330-
/O.CON.KOTX.SV.W.0032.000000T0000Z-130916T0330Z/
LINCOLN WA-GRANT WA-ADAMS WA-
751 PM PDT SUN SEP 15 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM PDT
FOR ADAMS...EAST CENTRAL GRANT AND SOUTHWESTERN LINCOLN COUNTIES...

AT 743 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING 
WINDS IN EXCESS OF 60 MPH. BLOWING DUST HAS BEEN REPORTED AHEAD OF 
THIS STORM BRINGING VISIBILITIES DOWN TO NEAR ZERO. THE LINE OF 
STORMS WAS LOCATED FROM WARDEN TO LIND TO BENGE...MOVING NORTH AT  
35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LIND...
PIZZRO...BENGE...RALSTON...SCHRAG...PAHA...MARENGO...RUFF...
RITZVILLE...MOODY...BATUM...JANTZ...PACKARD...SCHOONOVER...
MARCELLUS...TOKIO...ODESSA...KRUPP...MARLIN AND IRBY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4678 11914 4743 11901 4726 11797 4691 11796
      4679 11802 4675 11817
TIME...MOT...LOC 0249Z 192DEG 30KT 4697 11890

$$

NISBET
075 
WWUS56 KOTX 160311
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
811 PM PDT SUN SEP 15 2013

WAC001-025-043-160330-
/O.CON.KOTX.SV.W.0032.000000T0000Z-130916T0330Z/
LINCOLN WA-GRANT WA-ADAMS WA-
811 PM PDT SUN SEP 15 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM PDT
FOR ADAMS...EAST CENTRAL GRANT AND SOUTHWESTERN LINCOLN COUNTIES...

AT 805 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF WINDS CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH. IN ADDITION BLOWING DUST ACCOMPANING THE WINDS 
WILL BRING VISIBILITY DOWN TO NEAR ZERO. THE WINDS WERE LOCATED 
ALONG A LINE EXTENDING FROM ODESSA TO 5 MILES NORTH OF RITZVILLE 
MOVING NORTHEAST AT 40 MPH. BEHIND THE WINDS AND 
DUST...THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH HAIL AS WELL AS 
DANGROUS CLOUD TO GROUND LIGHTNING WILL OCCUR. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MARCELLUS...ODESSA AND TOKIO.

LAT...LON 4703 11909 4743 11901 4726 11797 4692 11796
      4685 11799 4684 11801 4683 11800 4679 11802
      4675 11817
TIME...MOT...LOC 0307Z 207DEG 37KT 4737 11890 4705 11790

$$

NISBET

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 4:20 PM PDT, 3 hours 18 minutes earlier.

Area forecast discussion, Sep 15, 4:20 PM PDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
420 PM PDT Sun Sep 15 2013

.SYNOPSIS...
Widespread showers and thunderstorms will occur over the Pacific
Northwest tonight as a vigorous cold front moves through the
region. Locally heavy rain and gusty winds will be possible this
evening over much of central and eastern Washington. The cold
front will bring an end to the record breaking heat. By Monday,
afternoon temperatures will fall into the 70s. Cooler and
occasionally showery weather is expected to persist through much
of the week.

&&

.DISCUSSION...
Tonight: Clusters of showers and thunderstorms are expected to
traverse the Inland Northwest tonight. We have talked extensively
the last few days about the phasing of two low pressure systems
along the coast and the negatively tilted 500mb trough progged to
move over the region tonight. As of 2PM, thunderstorms were
organizing over Oregon over the high terrain around Burns and also
in the vicinity of a deepening surface low near Pendleton. Surface
based instability (CAPE of 800-1100J/KG per RUC analysis) will
fuel rapid development of storms over Oregon late this afternoon.
Dewpoints around Tri-Cities and Pendleton are in the low to mid
50s. Oregon and south central Washington look to have a good shot
of strong to severe thunderstorms capable of damaging wind and
hail. Further north (central and northeast Washington), the
environment appears to be marginal for sustaining strong
convection. A persistent east wind the last few days has generated
a relatively dry boundary layer. Dewpoints from Sandpoint to
Spokane to Pullman to Wenatchee are generally in the upper 40s.
LAPS and RUC analysis shows very little surface based instability
which may end up being detrimental to sustaining strong storms
this evening. We will monitor the situation closely. As the
surface low near Pendleton kicks northward this evening it is
possible that low level moisture will traverse along with the low
and fuel strong storms along the way. There may also be enough
shear and mid-level instability with the vigorous, negatively
tilted trough to maintain storm organization into Wenatchee, Moses
Lake, Pullman and Spokane.

A Flash Flood Watch remains in effect for the burn scar areas
around Wenatchee, Chelan and Leavenworth through 11 PM. Tonight's
system is probably not as favorable for flash flooding as others
we have seen this summer. Tonight's system will be more
progressive and mid-level flow should be strong enough to produce
storm motion of 20-30mph. Yet, with the high mid-level moisture
content of the atmosphere and strong forcing, it is possible that
the burn scars could experience a couple rounds of heavy rain this
evening. Certainly worth heightening awareness of these vulnerable
areas with a watch.

Monday: The cold front will be into western Montana by daybreak on
Monday. Morning showers will linger over northeast Washington and
the Idaho Panhandle under the cold core. Strong mid-level dry
advection should bring a more stable air mass to the Idaho
Panhandle during the afternoon hours and we should see a general
decrease in shower activity through the day. Scattered showers and
thunderstorms will be slower to move out of northeast and north
central Washington around Colville and Republic where mid level
moisture will be slower to evacuate. Fall will arrive behind the
cold front. High temperatures will be much more typical of mid
September on Monday with 70s the rule for most of the Inland
Northwest. /GKoch

Monday night through Thursday morning...The brief break in the
weather early in the week will give way to another trough that
will bring showers and thunderstorms to the Inland Northwest. The
trough will move from southwest to northeast, perhaps lifting
northward a little further east than the current system. As a
result, precipitation chances ramp up during the afternoon on
Tuesday and continue into Wednesday night. The western Columbia
Basin into the Waterville Plateau may miss out on a lot of the
precipitation given the track of the storm. However, if the track
is further to the west then chances for precipitation will
increase. The moisture associated with this system will not be as
great as what we will experience this evening/tonight, but PW
values are going to be about 120 to 140 percent of normal, so some
localized heavier rainfall is possible, especially over far
eastern Washington into the Idaho panhandle. Chances for
precipitation will continue over the eastern higher terrain on
Wednesday with the trough not completely out of the region. But
the clouds and rainfall should clear out by Thursday morning.
Temperatures will be cool for mid- September, with Tuesday and
Wednesday afternoon topping out a few degrees below normal.

A quiet day is in store for Thursday, although it will be a
chilly when you wake up. A transient shortwave ridge will
traverse eastern Washington and the Idaho panhandle. A nice
rebound in temperatures will occur Thursday afternoon, with
readings topping out a few degrees above normal. ty

Thursday Night through Sunday: The short lived ridge will exit to
the east allowing another trough of low pressure to influence the
region. The trough and associated cold front will bring lower
temperatures and another good chance for widespread precipitation
across the region. Friday will bring the warmest and nicest day
of the period with strong SW flow ahead of the frontal system that
will push temperatures a handful of degrees above normal. Winds on
Friday will also be mostly terrain driven and remain light.

Friday afternoon is when the system will reach the Cascades
bringing increased precipitation chances. Overnight Friday into
Saturday the remainder of the region will stand the best chance
for precipitation. For right now the areas that will receive the
most rainfall from the system will be the Cascades along with the
NE Washington and ID Panhandle Mountains. The Basin currently
still remains questionable as models are wanting to shadow this
area. I went ahead and added slight chance of thunder for Saturday
based on weak CAPE values and due to the passage of the low center
over the region during this time frame.

Winds will be on the rise once  again with the passage of the
front and then also with post frontal winds. Strongest winds look
to be on Saturday afternoon and evening. This system will likely
have some similarities with the system passing today and tomorrow.
Temperatures with the frontal passage will dip back below normal
remaining in the 60s and low 70s for most over the weekend.

Models then hint at another flat ridge after the trough exits to
the east which would bring lower chances for precipitation before
another system takes aim at the region for next week. /Fliehman

&&

.AVIATION...
00Z TAFS: A vigorous cold front will produce showers and
thunderstorms from late this afternoon through Monday morning. Gusty
outflow winds and brief heavy rains will accompany the strongest
cells this evening. There is a chance for a ragged stratus deck
Monday morning behind the cold front at Spokane and Coeur D'Alene,
especially if rains are widespread enough to moisten the boundary
layer. Isolated showers and thunderstorms will redevelop in the
post-frontal air mass Monday afternoon, but should be confined to
the higher elevations north and east of the basin. /EK

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        60  73  52  70  47  68 /  70  30  10  40  60  10
Coeur d'Alene  60  70  51  69  47  66 /  70  40  10  50  60  20
Pullman        58  72  46  69  41  68 /  60  20  10  50  50  10
Lewiston       64  81  57  75  52  73 /  60  10  10  40  50  10
Colville       61  73  49  72  46  70 /  80  70  20  60  50  40
Sandpoint      59  68  47  68  43  63 /  60  60  20  50  90  40
Kellogg        58  69  49  68  45  62 /  60  60  10  60  90  30
Moses Lake     62  77  52  74  48  74 /  70  10  10  20  10  10
Wenatchee      61  73  56  72  52  72 /  70  10  10  20  10  10
Omak           62  76  52  74  48  73 /  70  30  10  20  10  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...Flash Flood Watch until 11 PM PDT this evening for East Slopes
     Northern Cascades-Wenatchee Area.

&&
Hazardous weather outlook, Sep 15, 5:50 AM PDT, 13 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
550 AM PDT SUN SEP 15 2013

IDZ001>004-026-027-WAZ036>038-043-161300-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-OKANOGAN VALLEY-
550 AM PDT SUN SEP 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...NORTH CENTRAL WASHINGTON AND NORTHEAST
WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE SUNDAY EVENING AND
NIGHT...MAINLY AFTER 8 PM. A FEW STORMS COULD BE STRONG BRINGING
THE POTENTIAL FOR ABUNDANT LIGHTNING...HEAVY RAINFALL AND GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

WAZ031>035-041-042-044-161300-
NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES-
WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN-
WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-WATERVILLE PLATEAU-
550 AM PDT SUN SEP 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON
AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE INTO SOUTHERN
WASHINGTON BETWEEN 4 PM AND 8 PM. A FEW STORMS COULD BE STRONG
BRINGING THE POTENTIAL FOR HEAVY RAINFALL...DAMAGING WINDS...SMALL
TO MODERATE HAIL...AND ABUNDANT LIGHTNING STRIKES. RUNOFF FROM LOCALLY
HEAVY RAINFALL COULD LEAD TO FLASH FLOODING OR DEBRIS FLOWS ACROSS
BURN SCARS IN THE CASCADES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 15, 6:48 PM PDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
648 PM PDT SUN SEP 15 2013

WAZ034-035-160230-
GRANT WA-ADAMS WA-
648 PM PDT SUN SEP 15 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN GRANT COUNTY IN CENTRAL WASHINGTON
  SOUTHWESTERN ADAMS COUNTY IN EAST CENTRAL WASHINGTON

UNTIL 730 PM PDT

AT 643 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES SOUTH OF
ROYAL CITY TO 25 MILES SOUTHWEST OF OTHELLO...AND MOVING NORTHEAST
AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS 40 TO 50 MPH ARE
POSSIBLE WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   OTHELLO...
   ROYAL CITY...
   WARDEN...

LAT...LON 4664 11970 4700 11961 4708 11881 4675 11894
      4673 11911 4673 11935 4668 11937 4667 11943
      4672 11951 4665 11960 4663 11964
TIME...MOT...LOC 0146Z 203DEG 32KT 4667 11967 4661 11942
          4637 11931

TY

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 6:48 PM PDTSpecial Weather StatementOTXGrant42 min
Sep 15, 7:21 PM PDTSevere Thunderstorm WarningOTXAdams, Grant39 min
Sep 15, 7:57 PM PDTSevere Thunderstorm WarningOTXDouglas, Grant48 min
Sep 15, 8:05 PM PDTFlash Flood WarningOTXChelan55 min
Sep 15, 8:05 PM PDTSevere Thunderstorm WarningOTXAdams, Garfield, Lincoln, Spokane, Whitman40 min
Sep 15, 8:20 PM PDTSevere Thunderstorm WarningOTXLincoln40 min
Sep 15, 8:43 PM PDTSevere Thunderstorm WarningOTXSpokane, Stevens62 min
Sep 15, 8:52 PM PDTSevere Thunderstorm WarningOTXGarfield, Lincoln, Spokane, Whitman53 min
Sep 15, 8:59 PM PDTSevere Thunderstorm WarningOTXDouglas, Ferry, Grant, Lincoln, Okanogan, Stevens61 min
Sep 15, 9:22 PM PDTSevere Thunderstorm WarningOTXLincoln23 min
Sep 15, 9:33 PM PDTSevere Thunderstorm WarningOTXFerry, Okanogan, Stevens72 min
Sep 15, 9:40 PM PDTSevere Thunderstorm WarningOTXPend Oreille, Spokane80 min
Sep 15, 10:38 PM PDTSpecial Weather StatementOTXOkanogan37 min

Nearby

Severe Thunderstorm Warnings in Washington, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.